# SDR DALA2017010900213

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,438 hours, 52,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AROUND AFT LAVATORY SERVICE PANEL CUT OUT.  DAMAGE AREA WAS ACCOMPLISHED PER ERA 552906-14 REV. ORG. AND ETI-88-17-001 REV. 2.
